# SDR HEEA0012160

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: 47127
- Condition: Failed
- Location: Heater Sys
- Part time: 770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER SYSTEM WOULD NOT COME ON.
